Alert archive / Nebraska / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 67, NWS North Platte, NE

June 10, 2015Custer County, Garfield County, Loup County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Jun 10, 2015, 5:41 PM CDT for Custer County, Garfield County, Loup County, Nebraska. It was in force for 49 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 10, 2015, 5:41 PM CDT (22:41 UTC)
Expired
Jun 10, 2015, 6:30 PM CDT
In force
49 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Hail
0.75 in
Wind
70.0 mph

Counties Custer County, NE, Garfield County, NE, Loup County, NE

The radar

The North Platte radar (KLNX), 122 km from the middle of the area, began a volume at 22:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 10, 5:55 PM CDTTSTM WND GST 60Burwell, NE
Jun 10, 6:15 PM CDTTSTM WND GST 608 Ene Burwell, NE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 14 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 10, 2:37 PM CDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 10.7 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 12:00Z on 2015-06-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 338 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 12:00Z on 2015-06-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 12 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
338 J/kg
Mixed-layer CIN
-224 J/kg
Mixed-layer LCL
2523 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
12 m²/s²
0-3 km storm-relative helicity
-29 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

564 
WUUS53 KLBF 102241
SVRLBF
NEC041-071-115-102330-
/O.NEW.KLBF.SV.W.0067.150610T2241Z-150610T2330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
541 PM CDT WED JUN 10 2015

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN CUSTER COUNTY IN CENTRAL NEBRASKA...
  GARFIELD COUNTY IN NORTH CENTRAL NEBRASKA...
  EASTERN LOUP COUNTY IN NORTH CENTRAL NEBRASKA...

* UNTIL 630 PM CDT

* AT 539 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 6 MILES NORTH OF CALAMUS RESERVOIR STATE RECREATION
  AREA TO BURWELL TO COMSTOCK...AND MOVING NORTHEAST AT 40 MPH.

  HAZARD...70 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO
           MOBILE HOMES...ROOFS AND OUTBUILDINGS.

* LOCATIONS IMPACTED INCLUDE...
  BURWELL...HOMESTEAD KNOLLS CAMPGROUND...VIRGINIA SMITH DAM...
  DEVERRE...GABLES AND SUNFISH LAKE.

THIS INCLUDES HIGHWAY 183 BETWEEN MILE MARKERS 123 AND 142.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS SITUATION. THESE STORMS ARE PRODUCING WIDESPREAD 
WIND DAMAGE ACROSS NORTHERN CUSTER AND LOUP COUNTIES. SEEK SHELTER 
NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 4174 9920 4155 9921 4154 9931 4201 9948
      4209 9890 4209 9887 4175 9876
TIME...MOT...LOC 2240Z 245DEG 27KT 4195 9928 4180 9921
          4159 9916

HAIL...<.75IN
WIND...70MPH

$$

STOPPKOTTE
1 follow-up statement
134 
WWUS53 KLBF 102306
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
606 PM CDT WED JUN 10 2015

NEC041-115-102314-
/O.CAN.KLBF.SV.W.0067.000000T0000Z-150610T2330Z/
CUSTER NE-LOUP NE-
606 PM CDT WED JUN 10 2015

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN LOUP AND NORTHEASTERN
CUSTER COUNTIES IS CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE 
WARNED AREA.

LAT...LON 4174 9922 4189 9923 4202 9922 4209 9890
      4209 9887 4175 9876
TIME...MOT...LOC 2304Z 245DEG 27KT 4203 9906 4188 9899
          4167 9894

$$

NEC071-102330-
/O.CON.KLBF.SV.W.0067.000000T0000Z-150610T2330Z/
GARFIELD NE-
606 PM CDT WED JUN 10 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR GARFIELD
COUNTY UNTIL 630 PM CDT...

AT 603 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 10 MILES SOUTH OF SWAN LAKE TO 9 MILES NORTHEAST OF
BURWELL TO ELYRIA...AND MOVING NORTHEAST AT 30 MPH.

HAZARD...60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED. 60 MPH WIND GUSTS WERE REPORTED IN         
         BURWELL AT 555 PM CDT.         

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
GABLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR DAMAGING WINDS. PEOPLE OUTSIDE SHOULD MOVE 
TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 4174 9922 4189 9923 4202 9922 4209 9890
      4209 9887 4175 9876
TIME...MOT...LOC 2304Z 245DEG 27KT 4203 9906 4188 9899
          4167 9894

HAIL...<.75IN
WIND...60MPH

$$

STOPPKOTTE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 10, 3:33 PM CDT, 2 hours 8 minutes earlier.

Area forecast discussion, Jun 10, 3:33 PM CDT, 2 hours 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
333 PM CDT WED JUN 10 2015

.SHORT TERM...(THIS EVENING THROUGH THURSDAY)
ISSUED AT 325 PM CDT WED JUN 10 2015

NEBULOUS CONVECTIVE SETUP THIS AFTERNOON AS UPPER LEVEL FORCING IS
BROAD AN UNFOCUSED EARLY THIS AFTERNOON. STATIONARY FRONTAL BOUNDARY
HAS REMAINED FURTHER SOUTH THAN EALRIER MODELS HAD SUGGESTED BUT IS
PROGGED TO DRIFT NORTH AS SOUTHERLY WINDS INCREASE IN RESPONSE TO
LARGE SCALE FORCING. CLOUD COVER AND SHRA HAVE LIMITED REALIZED
INSTABILITY SO FAR...THOUGH LOW LEVEL LAPSE RATES HAVE INCREASED
ACROSS EASTERN AREAS. SPC DEEP MOIST CONVERGENCE HAS ALSO INCREASED
IN VCNTY OF THE WESTERN SANDHILLS SO WOULD EXPECT AN INCREASE IN
COVERAGE AND INTENSITY THROUGH THE NEXT 6 HRS.

WHILE SEVERE STORMS ARE A THREAT...ESPECIALLY WINDS ASSOCIATED WITH
CONVECTIVE OUTFLOW...HEAVY RAIN IS AS BIG OF A CONCERN AS PW VALUES
RANGING IN THE 90TH PERCENTILE OR BETTER AND K INDEX VALUES
EXCEEDING 40 ACROSS THE AREA /SPC MESOANALYSIS SHOWING +45 IN LBF
VCNTY/.

MODELS HAVE TRENDED DRIER FOR MUCH OF THE AREA THURSDAY AND HAVE
ADJUSTED GRIDS IN THAT DIRECTION. MUCH BELOW AVE TEMPS HOWEVER.

.LONG TERM...(THURSDAY NIGHT THROUGH WEDNESDAY)
ISSUED AT 325 PM CDT WED JUN 10 2015

FORECAST CHALLENGE WILL BE RAINFALL CHANCES INTO THE WEEKEND THROUGH
TUESDAY. THE MODELS ARE IN GOOD AGREEMENT THURSDAY THROUGH SUNDAY
THEN LESS CONCENSUS SEEN BEYOND. THE UPPER PATTERN TRANSITIONS WHERE
THE CLOSED UPPER LOW OVER THE SOUTHWEST WILL FILL AND BECOME AN
OPEN WAVE BY SATURDAY WHILE LIFTING NORTHEAST. THE PATTERN SHIFT
BRINGS BROAD TROUGHING TO THE WEST WHILE THE UPPER RIDGE BUILDS FROM
THE MIDWEST TO THE EAST COAST THROUGH NEXT TUESDAY.

A COLD FRONT MOVES SOUTH THURSDAY THAT WILL BRING ABOUT BELOW NORMAL
TEMPERATURES FRIDAY THROUGH SUNDAY. THE WEATHER DRIES OUT THURSDAY
NIGHT AS A SHORTWAVE RIDGE BUILDS EAST OVER THE NORTHERN PLAINS
AND THE SURFACE HIGH RIDGES SOUTHWEST INTO THE NORTHWEST SANDHILLS
THROUGH FRIDAY MORNING. THERE IS SOME QUESTION TO JUST HOW MUCH
CLEARING WILL TAKE PLACE...WHERE CLOUD COVERAGE DECREASES ACROSS
THE NORTH FRIDAY MORNING. THE LESS CLOUDS AND LIGHT WINDS WILL
RESULT IN FRIDAY MORNING LOW TEMPERATURES RANGING FROM THE UPPER
40S NORTH TO 50S SOUTH.

ON FRIDAY CLOUDS WILL LINGER ACROSS THE SOUTH THEN DEVELOP NORTH AS
THE FRONT ACROSS KANSAS RETURNS NORTH. THE EVENTUAL FRONTAL POSITION
WILL DETERMINE AREAL CONVECTION POTENTIAL...WHERE SUNDAY THE FRONT
WILL BE THE FOCUS FOR CONVECTION INTO SUNDAY AS THE SHORTWAVE TROUGH
LIFTS NORTHEAST. FOR NOW...THE NORTHWEST APPEARS DRIER AND THE
CHANCE FOR THUNDERSTORMS CONTINUES FOR THE SOUTHWEST AND NORTH
CENTRAL SATURDAY AND SUNDAY. DAYTIME HIGHS WILL BE BELOW NORMAL
FRIDAY THROUGH SUNDAY AND MAINLY IN THE 70S.

MONDAY THE FRONT SLIPS SOUTH HOWEVER EMBEDDED DISTRUBANCES WILL
INTERACT WITH THE FRONT BACKED WEST TO THE FRONT RANGE FOR
THUNDERSTORMS EACH DAY THROUGH WEDNESDAY. TEMPERATURES RETURN TO NORMAL OR
SLIGHTLY ABOVE MONDAY AND TUESDAY.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z THURSDAY AFTERNOON)
ISSUED AT 1243 PM CDT WED JUN 10 2015

FCST CONCERNS REVOLVE AROUND TSRA TIMING AT BOTH KLBF AND KVTN
THIS AFTERNOON AND CONTINUING INTO TONIGHT. BELIEVE THAT WITH ANY
OF THE STRONGER CORES IN TSRA HEAVY RAIN AND HENCE MUCH REDUCED
VSBY WILL BE POSSIBLE...SO FCST TRIES TO INCORPORATE THIS LINE OF
THINKING. CONFIDENCE IN TIMING OF TSRA THOUGH IS ONLY MODERATE
SINCE THERE IS SOME SHRA AND ISOLD TSRA ALREADY ONGOING. SHOULD BE
AN EXPANSIVE STRATUS DECK WHEN PRECIP IS NOT ONGOING...SO HAVE
TRENDED TO THAT CONCEPT AS WELL TWD THE END OF THE PERIOD.

&&

.HYDROLOGY...
ISSUED AT 325 PM CDT WED JUN 10 2015

HIGH FLOWS WILL CONTINUE ON THE SOUTH PLATTE, NORTH PLATTE AND
PLATTE RIVERS AS THE COMBINATION OF SNOWMELT IN THE UPPER BASINS
AND HEAVY RAINFALL CREATE INCREASED FLOWS.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...SEVERE THUNDERSTORM WATCH #282
VALID UNTIL 9 PM CDT/ 8 PM MDT

 &&

SHORT TERM...JWS
LONG TERM...KECK
AVIATION...JWS
HYDROLOGY...KECK/JWS
Hazardous weather outlook, Jun 10, 3:30 PM CDT, 2 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
330 PM CDT WED JUN 10 2015

NEZ004>010-022>029-035>038-056>059-069>071-094-112030-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
330 PM CDT WED JUN 10 2015 /230 PM MDT WED JUN 10 2015/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TONIGHT.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND
EVENING ACROSS ALL OF WESTERN AND NORTH CENTRAL NEBRASKA. THE
PRIMARY SEVERE WEATHER THREATS ARE LARGE HAIL AND DAMAGING
WINDS...HOWEVER HEAVY RAINFALL WILL ALSO BE POSSIBLE ACROSS THE
AREA THROUGH THE NIGHT.

A STALLED FRONT ACROSS THE AREA WILL SERVE AS A FOCUS FOR
THUNDERSTORM DEVELOPMENT THIS AFTERNOON. WITH A MARGINALLY
UNSTABLE ATMOSPHERE...LARGE HAIL AND DAMAGING WINDS WILL BE
POSSIBLE WITH ANY OF THE STRONGER STORMS. IN ADDITION...WITH
PLENTIFUL MOISTURE AVAILABLE FOR THE STORMS TO WORK WITH...ANY
STORMS WILL HAVE THE POTENTIAL TO PRODUCE VERY HEAVY RAINFALL IN A
SHORT AMOUNT OF TIME. THUNDERSTORMS ARE EXPECTED TO CONGEAL THIS
EVENING ALONG AND EAST OF HIGHWAY 83 FROM CURTIS TO NORTH PLATTE TO
VALENTINE...AND A MORE WIDESPREAD HEAVY RAIN THREAT WILL DEVELOP.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THERE IS A MARGINAL RISK OF SEVERE THUNDERSTORMS THURSDAY...SOUTH
OF A LINE FROM BROKEN BOW TO BIG SPRINGS...WITH THE MAIN THREAT
BEING LARGE HAIL...DAMAGING WINDS...BUT ALSO HEAVY RAINFALL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED ACROSS MOST OF WESTERN
AND NORTH CENTRAL NEBRASKA TONIGHT.

&&

GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE)

JWS

In the hours before

Special weather statement, Jun 10, 4:18 PM CDT, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
318 PM MDT WED JUN 10 2015

NEZ008-026-102200-
BLAINE NE-BROWN NE-
418 PM CDT WED JUN 10 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN BROWN AND BLAINE
COUNTIES UNTIL 500 PM CDT...

AT 416 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 8 MILES NORTH OF DUNNING...OR 12 MILES WEST OF
BREWSTER...MOVING NORTHEAST AT 15 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  BREWSTER...
  HAWLEY FLATS...
  KOSHOPAH...
  WILLOW LAKE STATE WILDLIFE MANAGEMENT AREA...

THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

TAYLOR
Local storm report, Jun 10, 4:20 PM CDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
420 PM CDT WED JUN 10 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0410 PM     TSTM WND GST     8 SW CALLAWAY           41.21N 100.03W
06/10/2015  M57 MPH          CUSTER             NE   TRAINED SPOTTER

&&

BTAYLOR
Local storm report, Jun 10, 5:02 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
502 PM CDT WED JUN 10 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0445 PM     TSTM WND GST     5 SW BREWSTER           41.89N 99.93W
06/10/2015  E60 MPH          BLAINE             NE   PUBLIC

&&

ROBERG
Local storm report, Jun 10, 5:16 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
516 PM CDT WED JUN 10 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     TSTM WND GST     14 SE BREWSTER          41.79N 99.67W
06/10/2015  E60 MPH          LOUP               NE   PUBLIC

            THE THUNDERSTORM WIND GUSTS ESTIMATED AT 60 MPH PRECEDED
            THE VERY HEAVY RAINFALL.

&&

ROBERG
Local storm report, Jun 10, 5:30 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
530 PM CDT WED JUN 10 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0435 PM     HEAVY RAIN       7 S BRADY               40.92N 100.37W
06/10/2015  M2.00 INCH       LINCOLN            NE   TRAINED SPOTTER

            THUNDERSTORMS PRODUCED 2 INCHES OF RAIN IN 45 MINUTES.

&&

TKECK
Local storm report, Jun 10, 5:37 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
537 PM CDT WED JUN 10 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0537 PM     TSTM WND GST     TAYLOR                  41.77N 99.38W
06/10/2015  E60 MPH          LOUP               NE   TRAINED SPOTTER

&&

CBUTTLER

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 10, 3:32 PM CDTFlash Flood WarningLBFLincoln6 hr
Jun 10, 4:34 PM CDTSevere Thunderstorm WarningLBFBlaine, Brown, Loup, Rock41 min
Jun 10, 5:00 PM CDTSevere Thunderstorm WarningLBFBlaine, Custer, Loup45 min
Jun 10, 6:19 PM CDTSevere Thunderstorm WarningLBFGarfield, Wheeler41 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.